# SDR CA150218003

- Difficulty date: February 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 48,093 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Fitting
- Part number: 14C3312
- Condition: Failed
- Location: Cabi Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE CREW RECEIVED A PRESSURIZATION AUTO FAIL INDICATION.  THE QRC REQUIRED THE CREW TO CONTROL THE CABIN IN MANUAL.  AFTER SWITCHING TO MANUAL THE CREW WAS UNABLE TO CONTROL THE CABIN PRESS.  AN EMER DECENT WAS CARRIED OUT & THE ACFT DIVERTED WERE IT LANDED WITHOUT INCIDENT.  FOUND A POTABLE WATER FITTING NEAR THE OUTFLOW VLV HAD FROZEN & BROKE CAUSING WATER TO SPRAY ONTO THE OUTFLOW VLV, THE WATER FROZE ON THE OUTFLOW VLV & PREVENTED NORMAL OPERATION CAUSING CABIN PRESS PROBLEMS.
